# SDR 2003UALA00062

- Difficulty date: January 15, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 27,940 hours, 9,883 cycles
- Engine: Iae V2527A5
- System (JASC): 2900 · Hydraulic Power System
- Part: Pipe
- Part number: D2901010200400
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO GREEN HYDRAULIC SYSTEM LOW.           SUPPLEMENTAL DATA UPDATE FOUND LINE FROM HYD PRESSURE MODULE #1 ENG LEAKING AT FITTING. THE LINE WAS REPLACED.  THE ENGINE PUMP CASE DRAIN  AND HYDRAULIC CONTROL UNIT FILTERS WERE ALSO REPLACED PRECAUTIONARY.
